# SDR AALA20001356

- Difficulty date: August 20, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 8TK34ABF2
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 102 - AFTER TAKEOFF AT FIRST POWER REDUCTION NR 2 EGT WENT FULL OFF SCALE.  OVERTEMP LIGHT ILLUMINATED, N1-N2 NORMAL.  REPLACED NR 2 THERMOCOUPLE LEAD.  ENGINE RUN ACCOMPLISHED.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
